# SDR 97ZZZX4087

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 900R3101001107
- Condition: Debonded
- Location: M/R Hub
- Part time: 1,466 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB ASSEMBLY CENTERING BEARING BEGINNING TO INDICATE SIGNS OF DEBONDING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
